# SDR 0100599909

- Difficulty date: February 16, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N959N
- Make and model: Doug DC-9-31
- Aircraft serial: 47255
- Aircraft time: 78,963 hours, 94,272 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Restricted
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE AILERON TRIM LOCKED UP COMPLETELY.  AILERONS WERE FUNCTIONAL BUT FELT HEAVY IN FLIGHT.  AIRCRAFT ROLLED TO THE RIGHT WHEN SPEED BRAKES APPLIED.  SPOILERS DEPLOYED ASYMMETRICALLY WITH SPEED BRAKE HANDLE OUT OF STOWED POSITION.  FOLLOWED COM PROCEDURES AND LANDED SAFELY AT MSP WITHOUT SPOILERS.  MAINTENANCE FOUND LEFT SLAT PANEL DRAIN VALVE CLOGGED AND SUSPECT ICE BUILD-UP RESTRICTING CONTROL CABLE MOVEMENT.  REPLACED SLANT PANEL DRAIN VALVES AND DRAINED TRAPPED WATER.  OPERATIONAL CHECK NORMAL.
